|Switch off of Atripla due to bad headaches?
Oct 6, 2007
I was taking Crixivan, Norvir and Truvada for quite a while. T cells were over 1000 and viral load undectable. Switched to Atripla 11 months ago due to once daily dosing. Since that time t cells have dropped to 750, viral load still undectable. Very recently have started getting bad headaches, diarrhea and fatigue. Could these be side effects of Atripla after 11 months of no real side effects? Dr. wants me to go to Lexiva, truvada and norvir. Make sense?
| Response from Dr. Henry
Some patients could develop headaches from efavirenz or less like tenofovir so a switch off efavirenz in the setting of effective viral control is a reasonable option to considerin order to try and isolate the effect of efavirenz. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Bad Will The Headaches Be When You Get Hiv?
- Bronchitis After Sucking Penis Worried I Have HIV
- Fever After Anal Sex Bottom Worried I Have HIV
- Itchy Skin After Blowjob Sign Of HIV AIDS
- Painful Red Spots After Oral Sex Worried I Have HIV
- Sore Throat After Swallowing Blood Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.